# SDR UPS97424683

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, DURING CRUISE MOMENTARY MASTER FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED.  UNABLE TO DETERMINE THE SOURCE, ALL FIRE SYSTEMS TESTED NORMAL.  DID NOT OCCUR AGAIN.  INSPECTED FIRE WARNING LOGIC CARDS, NO DEFECTS NOTED.
